# SDR C8GA20090144

- Difficulty date: June 8, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N801EA
- Make and model: Boeing 727225
- Aircraft serial: 22432
- Aircraft time: 59,266 hours, 37,310 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE PERFORMING INSPECTIONS IT WAS NOTED THAT THE RIGHT WING I/B MID FLAP UPPER TRAILING EDGE DELAMINATED IN TWO AREAS. DAMAGED AREAS WERE REMOVED APPROX 4" X 3", FABRICATED FILLER FROM 2024 T3 .016" DIM. 4" X 3" AND DOUBLER FROM 2024 T3 .020" DIM. 7" X 4". INSTALLED HOT BOND REPAIR, NO OTHER DEFECTS WERE NOTED. AIRCRAFT WAS RETURNED TO SERVICE.
